# SDR C2XA02CL086

- Difficulty date: March 28, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: S0657
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

EWR-STL FLIGHT#3543 THE CREW REPORTED A GUST LOCK LIGHT ILLUMINATED IN FLIGHT.THE AIRCRAFT DIVERTED INTO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.ON TOCHDOWN THE MESSAGE CLEARED.MAINTENANCE INSPECTED AND ADJUSTED THE LEFT SPRING CARTRIDGE POSITION MICROSWITCH FOR THE ELECTROMECHANICAL GUST LOCK SYSTEM.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
